Alert archive / Kentucky / Tornado Warnings in 2006
Tornado Warning 22, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 2, 2006, 6:13 PM EDT for Casey County, Russell County, Kentucky. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 6:13 PM EDT (22:13 UTC)
- Expired
- Apr 2, 2006, 7:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Casey County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 118 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 6:20 PM EDT | FUNNEL CLOUD | 2 N Russell Springs, KY | SEEN BY MORE THAN ONE SPOTTER |
| Apr 2, 6:26 PM EDT | HAIL 0.75 | 2 Sw Phil, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 6:08 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 022213
TORLMK
KYC045-207-022300-
/O.NEW.KLMK.TO.W.0022.060402T2213Z-060402T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EDT SUN APR 2 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
CASEY COUNTY IN SOUTH CENTRAL KENTUCKY
NORTHERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY
* UNTIL 700 PM EDT(600 PM CDT)
* AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES
SOUTHWEST OF LIBERTY...OR ABOUT 25 MILES NORTHWEST OF MONTICELLO...
MOVING EAST AT 30 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
DUNNVILLE BY 625 PM EDT
WINDSOR...PHIL AND 7 MILES SOUTH OF RHEBER BY 630 PM EDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY MORNING(1100 PM CDT SUNDAY EVENING) FOR SOUTHEASTERN KENTUCKY.
LAT...LON 3726 8507 3707 8512 3708 8498 3729 8473
3736 8475 3741 8486 3736 8499
$$
AL3 follow-up statements
000
WWUS53 KLMK 022222
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM EDT SUN APR 2 2006
KYC045-207-022300-
/O.CON.KLMK.TO.W.0022.000000T0000Z-060402T2300Z/
CASEY KY-RUSSELL KY-
621 PM EDT SUN APR 2 2006
...A TORNADO WARNING CONTINUES UNTIL 700 PM EDT(600 PM CDT) FOR
NORTHERN RUSSELL AND CASEY COUNTIES...
AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR DUNNVILLE...OR
ABOUT 3 MILES NORTH NORTHWEST OF RUSSELL SPRINGS...MOVING EAST AT 30
MPH.
THE TORNADO WILL BE NEAR...
9 MILES SOUTH OF LIBERTY BY 630 PM EDT
ARGYLE BY 635 PM EDT
9 MILES SOUTH OF MIDDLEBURG BY 640 PM EDT
TRAINED SPOTTERS REPORTED A FUNNEL CLOUD NORTH OF RUSSELL SPRINGS.
THIS IS A VERY DANGEROUS STORM...SO TAKE SHELTER IMMEDIATELY IF IN
THE PATH OF THE STORM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHEASTERN KENTUCKY.
LAT...LON 3726 8507 3707 8512 3705 8493 3711 8494
3729 8473 3736 8475 3741 8486 3736 8499
$$
AL000
WWUS53 KLMK 022240
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
639 PM EDT SUN APR 2 2006
KYC045-207-022300-
/O.CON.KLMK.TO.W.0022.000000T0000Z-060402T2300Z/
CASEY KY-RUSSELL KY-
639 PM EDT SUN APR 2 2006
...A TORNADO WARNING CONTINUES UNTIL 700 PM EDT(600 PM CDT) FOR
NORTHEASTERN RUSSELL AND SOUTHERN CASEY COUNTIES...
AT 634 PM EDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED
NEAR ARGYLE...OR ABOUT 15 MILES NORTHWEST OF SOMERSET...MOVING EAST
AT 30 MPH. THERE HAVE BEEN FUNNEL CLOUD REPORTS FROM TRAINED SPOTTERS
WITH THIS STORM IN NORTHER RUSSELL COUNTY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY MORNING(1100 PM CDT SUNDAY EVENING) FOR SOUTHEASTERN KENTUCKY.
LAT...LON 3726 8507 3707 8512 3705 8493 3711 8494
3729 8473 3736 8475 3741 8486 3736 8499
$$
AB000
WWUS53 KLMK 022252
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 PM EDT SUN APR 2 2006
KYC045-207-022301-
/O.EXP.KLMK.TO.W.0022.000000T0000Z-060402T2300Z/
CASEY KY-RUSSELL KY-
651 PM EDT SUN APR 2 2006
...THE TORNADO WARNING FOR NORTHEASTERN RUSSELL AND SOUTHERN CASEY
COUNTIES EXPIRES AT 700 PM EDT(600 PM CDT)...
THE STORM MOVED EAST OUT OF THE COUNTIES.
THERE WERE NUMEROUS REPORTS OF FUNNEL CLOUDS ACROSS RUSSELL COUNTY
WITH THE STORM AS IT PASSED THROUGH. IF YOU OBSERVED ANY DAMAGE
FROM THIS STORM PLEASE RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OR LOCAL POLICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY MORNING(1100 PM CDT SUNDAY EVENING) FOR SOUTHEASTERN KENTUCKY.
LAT...LON 3726 8507 3707 8512 3705 8493 3711 8494
3729 8473 3736 8475 3741 8486 3736 8499
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 3:05 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 2, 3:05 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 305 PM EDT SUN APR 2 2006 .SHORT TERM (TONIGHT AND MONDAY)... SCATTERED SHOWERS AND A FEW THUNDERSTORMS DEVELOPING ACROSS PARTS OF FORECAST AREA AT MID AFTERNOON WITH CONSIDERABLY MORE DEVELOPMENT ACROSS THE TENNESSEE. EXPECT THESE STORMS TO CONTINUE TO MOVE TO THE NORTHEAST AND REACH SOUTH CENTRAL KENTUCKY BY LATE AFTERNOON. WARM FRONT HAS MOVED NORTH ACROSS MOST OF THE AREA AND WILL TRACK NORTH INTO CENTRAL INDIANA BY LATE AFTERNOON. COMPLEX FORECAST FOR TONIGHT WITH POTENTIAL FOR SEVERE WEATHER AND STRONGER STORMS ALONG AND AHEAD OF COLD FRONT. AIR HAS DESTABILIZED IN THE WARM SECTOR WITH SURFACE BASED LIS -9 ACROSS PARTS OF MISSOURI AND ARKANSAS. EXPECT TWO SHOTS AT SEVERE WEATHER. FIRST THIS EVENING AS THE STORMS IN TENNESSEE MOVE NORTHEAST FROM TENNESSEE. SECOND WILL BE LATER THIS EVENING INTO EARLY OVERNIGHT AS UNSTABLE AIR FROM MISSOURI WORKS EAST AND COLD FRONT PUSHES INTO CENTRAL KENTUCKY. UPPER LEVEL JET WILL MOVE INTO CENTRAL KENTUCKY BY 06Z WITH A STRONGER JET STREAK BEHIND IT. 40 TO 50 KT WINDS AT 850 MB WILL ALSO AID IN STRONG WINDS GUSTS AS THUNDERSTORMS DEVELOP INTO LINES TONIGHT. ON MONDAY AS THE COLD FRONT MOVES TO THE EAST...WRAP AROUND MOISTURE WILL KEEP CLOUDS OVER THE AREA. COLDER AIR ALOFT ASSOCIATED WITH COLD CORE LOW TO OUR NORTH WILL KEEP AIR UNSTABLE ENOUGH FOR SCATTERED SHOWERS TO DEVELOP...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA. TEMPERATURES WILL NOT RISE MUCH DURING THE DAY MONDAY WITH READINGS REMAINING NEARLY STEADY THROUGH THE DAY. WILL GO A LITTLE COOLER THAN GFS MOS BUT BELIEVE NAM MOS IS TOO COOL...ESPECIALLY AT LEX. WILL GO WITH A BLEND. SCHOLZ .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)... MONDAY NIGHT THROUGH WEDNESDAY... FAIRLY BENIGN WEATHER PATTERN FOR THIS PERIOD. AN UPPER LEVEL RIDGE WILL MOVE ACROSS THE OHIO VALLEY IN THE WAKE OF A DEPARTING TROUGH. AT THE SURFACE COOL HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHERN PLAINS. SKIES WILL CLEAR BETWEEN 00Z AND 12Z TUESDAY AND REMAIN CLEAR UNTIL HIGH CLOUDS INCREASE LATE WEDNESDAY AFTERNOON. ONLY CONCERN WILL BE TEMPERATURES TUESDAY MORNING. MODEL GUIDANCE NUMBERS ARE CONSISTENT WITH LOWS IN THE LOWER 30S. THIS COMBINED WITH DIMINISHING WINDS WILL MAKE FROST A DISTINCT POSSIBILITY ESPECIALLY ACROSS EAST CENTRAL KENTUCKY AND SOUTHERN INDIANA. READINGS WILL REBOUND TUESDAY AFTERNOON AS HIGHS TOP OUT IN THE UPPER 50S AND LOWER 60S. TEMPERATURES WEDNESDAY WILL BE A FEW DEGREES WARMER. WEDNESDAY NIGHT THROUGH SUNDAY... MID RANGE MODELS ARE HAVING SOME DIFFICULTY RESOLVING THE UPPER LEVEL PATTERN FOR THIS FORECAST PERIOD. THE MAIN CONCERN WILL BE ADDITIONAL ENERGY DROPPING INTO THE EASTERN UNITED STATES TROUGH AT THE BEGINNING OF THE PERIOD AND AN ADDITIONAL TROUGH DEVELOPING OFF THE WEST COAST. THIS WILL AFFECT THE TIMING AND STRENGTH OF A TROUGH OVER THE INTERIOR WEST AT 00Z THURSDAY. FOR CONSISTENCY WE WILL USE THE GFS ENSEMBLE FOR THIS FORECAST. SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE INTO THE LOWER OHIO VALLEY THURSDAY AS A WARM FRONT TRAVELS NORTH THROUGH THE REGION. THUNDERSTORMS WILL REMAIN POSSIBLE FRIDAY IN THE WARM MOIST AIRMASS AHEAD OF A COLD FRONT. PRECIPITATION SHOULD END FRIDAY NIGHT. FOR NOW WE WILL KEEP MOST OF SATURDAY AND SUNDAY DRY. AS MENTIONED THIS IS A LOW CONFIDENCE FORECAST AND WE MAY NEED TO ADD PRECIPITATION TO NEXT WEEKENDS FORECAST IF THE EUROPEAN AND CANADIAN MODELS VERIFY. --JA && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 2, 3:40 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EDT SUN APR 2 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-030830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 340 PM EDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. A WARM FRONT WILL CONTINUE TO LIFT NORTHWARD ACROSS THE OUTLOOK AREA THIS AFTERNOON...HELPING GENERATE SCATTERED SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL... GUSTY WINDS... DANGEROUS CLOUD TO GROUND LIGHTNING... AND LOCALLY HEAVY RAINS. TONIGHT...AS LOW PRESSURE MOVES INTO THE GREAT LAKES REGION...A COLD FRONT IS FORECAST TO PUSH EASTWARD ACROSS THE LOWER OHIO VALLEY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER MISSOURI AND ILLINOIS THIS EVENING ...AND TRAVEL EASTWARD INTO THE OUTLOOK AREA AHEAD OF THE FRONT...LIKELY FORMING INTO A SQUALL LINE WITH SEVERE THUNDERSTORMS. BASED ON CURRENT DATA...THE BEST CHANCES FOR WIDESPREAD SEVERE WEATHER IN THE OUTLOOK AREA ARE BETWEEN 11 PM AND 4 AM EDT. THE STORMS TONIGHT WILL LIKELY BE FAST MOVING...WITH DAMAGING WINDS THE MAIN THREAT...ALONG WITH LARGE HAIL. ISOLATED TORNADOES CANNOT BE RULED OUT. LOCATIONS WEST OF I-65 HAVE THE BEST CHANCES OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WEATHER SYSTEM IS FORECAST TO MOVE INTO THE REGION LATE THURSDAY INTO FRIDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS THIS EVENING AND TONIGHT. SPOTTER ACTIVATION IS LIKELY...MAINLY TONIGHT. LISTEN TO NOAA WEATHER RADIO...LOCAL MEDIA... OR VISIT OUR WEBSITE AT WEATHER.GOV/LOUISVILLE FOR UPDATES AND MORE INFORMATION. JA
In the hours before
Local storm report, Apr 2, 4:49 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 2 WNW LUCAS 36.89N 86.07W
04/02/2006 M0.25 INCH BARREN KY TRAINED SPOTTER
&&
CALLAHANLocal storm report, Apr 2, 5:16 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 4 N GLASGOW 37.06N 85.92W
04/02/2006 M1.00 INCH BARREN KY TRAINED SPOTTER
&&
CALLAHANLocal storm report, Apr 2, 6:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
608 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 7 E MUNFORDVILLE 37.28N 85.77W
04/02/2006 M1.00 INCH HART KY TRAINED SPOTTER
&&
CALLAHANSpecial weather statement, Apr 2, 6:12 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 612 PM EDT SUN APR 2 2006 KYZ046-047-055-022315- WASHINGTON KY-MERCER KY-BOYLE KY- INCLUDING THE CITIES OF...SPRINGFIELD...HARRODSBURG...DANVILLE 612 PM EDT SUN APR 2 2006 A STRONG THUNDERSTORM WILL MOVE ACROSS WASHINGTON AND INTO MERCER AND BOYLE COUNTIES THROUGH 6:30 PM EDT. THIS THUNDERSTORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS TO 30 MPH... AND A PERIOD OF VERY HEAVY RAIN. INZ079-KYZ030>034-022315- JEFFERSON IN-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY- INCLUDING THE CITIES OF...MADISON...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE 612 PM EDT SUN APR 2 2006 AN AREA OF THUNDERSTORMS WILL MOVE ACROSS EASTERN LOUISVILLE... HENRY... OLDHAM... AND SHELBY COUNTIES IN KENTUCKY AS WELL AS JEFFERSON COUNTY IN INDIANA. THESE STORMS WILL BE CAPABLE OF PRODUCING A PERIOD OF HEAVY RAIN... SMALL HAIL... AND GUSTY WINDS. THE RAIN MAY CAUSE PONDING OF WATER ON ROADS AND UNDERPASSES. REMEMBER DO NOT DRIVE OVER ROADS COVERED WITH WATER. JA
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:16 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 44 min |
| Apr 2, 4:39 PM EDT | Severe Thunderstorm Warning | LMK | Barren | 36 min |
| Apr 2, 4:55 PM EDT | Severe Thunderstorm Warning | LMK | Hart | 35 min |
| Apr 2, 4:59 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 46 min |
| Apr 2, 5:05 PM EDT | Tornado Warning | LMK | Hart | 25 min |
| Apr 2, 5:08 PM EDT | Severe Thunderstorm Warning | LMK | Green, Metcalfe | 37 min |
| Apr 2, 5:24 PM EDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 36 min |
| Apr 2, 5:29 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 46 min |
| Apr 2, 5:34 PM EDT | Tornado Warning | LMK | Green | 26 min |
| Apr 2, 5:36 PM EDT | Tornado Warning | LMK | Clinton, Cumberland | 39 min |
| Apr 2, 5:49 PM EDT | Tornado Warning | LMK | Marion, Taylor | 41 min |
| Apr 2, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Adair | 24 min |
| Apr 2, 6:45 PM EDT | Tornado Warning | LMK | Boyle, Mercer | 30 min |
| Apr 2, 6:59 PM EDT | Tornado Warning | LMK | Scott | 31 min |
| Apr 2, 7:11 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 34 min |
| Apr 2, 7:27 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 33 min |
| Apr 2, 7:38 PM EDT | Tornado Warning | LMK | Bourbon, Nicholas | 37 min |
Nearby
Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.